# SDR AU000822

- Difficulty date: August 16, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Propeller: Rotol R321482F8
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Shaft
- Part number: 2752529003
- Condition: Broken
- Location: Mlg
- Part time: 664 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LT MAIN LANDING GEAR UPPER TORQUE LINK SHAFT BROKEN.
